Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Louisville, KY

April 7, 2015Orange County, Washington County, Indiana

NWS Louisville, KY issued this flash flood warning at Apr 7, 2015, 10:26 AM EDT for Orange County, Washington County, Indiana. It was in force for 109 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 10:26 AM EDT (14:26 UTC)
Expired
Apr 7, 2015, 12:15 PM EDT
In force
109 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 65 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 10:42 AM EDTFLASH FLOODHardinsburg, INWATER FLOWING OVER US 150

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WGUS53 KLMK 071426
FFWLMK
INC117-175-071615-
/O.NEW.KLMK.FF.W.0012.150407T1426Z-150407T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1026 AM EDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1215 PM EDT

* AT 1018 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM SEVERAL THUNDERSTORMS OVER SOUTHERN
  ORANGE AND SOUTHWESTERN WASHINGTON COUNTIES. THE STORMS WERE
  MOVING EAST AT 40 MPH. ORANGE COUNTY DISPATCH REPORTED A WATER 
  RESCUE ASSOCIATED WITH THE AREA OF RAIN. CREEKS IN THE AREA HAVE 
  SHOWN DRAMATIC RISES. RADAR HAS ESTIMATED AROUND 4 INCHES OF RAIN
  SINCE EARLY THIS MORNING OVER SOUTHERN ORANGE COUNTY.

ALTHOUGH STORMS WILL DIMINISH OR END WITHIN THE NEXT HOUR...LOCAL 
FLASH FLOODING MAY CONTINUE FOR A TIME AFTERWARDS. 

* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF SOUTHERN ORANGE
  AND SOUTHWESTERN WASHINGTON COUNTIES...INCLUDING REGO...
  HARDINSBURG...ROSEBUD...FREDERICKSBURG AND ORGAN SPRINGS.

  FLASH FLOOD PRONE AREA IN THIS WARNING...
  BLUE RIVER OVERFLOWS ONTO VINCENNES TRAIL ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3854 8614 3842 8617 3842 8631 3840 8631
      3840 8668 3853 8669

$$

TWF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 9:20 AM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 7, 9:20 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 AM EDT Tue Apr 7 2015

...Forecast Update...
Issued at 919 AM EDT Tue Apr 7 2015

Storms will wind down along the I-64 corridor through the late
morning hours. However, will have to keep an eye on the stronger
cluster currently over southern Indiana as it moves ESE toward the
Kentucky Bluegrass region. Very intense rainfall has left 2 to 3
inches in a short amount of time across small portions of southern
Indiana and will keep the Flash Flood Warning going across
Orange/Washington counties for the time being. Have upped pops and
QPF to account for this cluster. Hail will also be possible with
this storm.

Focus will then shift to this afternoon and evening as another round
of storms will be possible. Looking upstream, an impressive
supercell is tracking ESE along I-70 and the warm front toward St.
Louis. This feature is expected to turn more SE along the
instability gradient through the late morning and early afternoon,
and grow into a more linear complex. Do expect to get some partial
clearing which will aid an already destabilizing atmosphere. SREF
probabilities of greater than 1000 J/KG of CAPE this afternoon are
likely along and west of I-65. 0-6 km shear values between 30 and 40
knots this afternoon would also support organization. Will have to
watch how things progress through the late morning as there is some
concern for strong to severe storms this afternoon and evening.

The 06z NAM and HRRR are handling the current situation pretty well.
However the NAM is a bit too far north and a couple hours slow. Did
the afternoon forecast based off this solution with adjustments for
timing placement. Adjusted QPF upward as well in anticipation of the
afternoon storms.

.SHORT TERM (Now through Wednesday)...
Issued at 257 AM EDT Tue Apr 7 2015

The GFS, 4km NAM, and, to a lesser extent, SPC SREF, have a good
handle on an area of showers and embedded thunderstorms moving from
southeast Illinois into the lower and middle Ohio Valley at 07Z
this morning.  The storms are ahead of an upper level disturbance
coming in from the lower and middle Mississippi Valley.  This
convective complex will continue to spread eastward this morning
along and a few counties either side of the I-64 corridor.  Though
the showers and storms will mostly be garden variety, a few gusts of
wind or instances of small hail in the strongest cores can't be
entirely ruled out.

The morning showers and storms will have moved off to the east by
early afternoon.  This afternoon another weak upper wave will come
in from the west.  Though some stabilization will occur over
southern Indiana and northern Kentucky from the morning rain,
additional scattered shower and thunderstorm development will be
possible, albeit with less coverage than what we see this morning.
Again, a few strong storms will be possible.

With plenty of moisture available, locally heavy downpours will be
possible with the thunderstorms.  The cells should be progressive,
but there will be some training this morning in southern Indiana
and north central Kentucky.

Decided to drop max temps a few degrees in the north where more rain
and clouds will prevail through the morning hours, but still have
70s everywhere for highs this afternoon.

After a lull this evening, more shower and thunderstorm development
will be possible late tonight as the next weak upper wave comes in
from the west after midnight.  Low temperatures will be in the lower
and middle 60s.

The relatively low confidence forecast today and tonight becomes
even lower on Wednesday.  We will remain in the same warm, juicy air
mass as today, south of a stationary surface front from Illinois to
Ohio.  The late night showers/storms tonight will likely persist
into Wednesday morning, with redevelopment possible Wednesday
afternoon especially near any leftover convective boundaries from
the morning activity.  Highs should be in the middle and upper
70s...maybe an 80 degree reading if we can get enough sunshine in
the afternoon.

.LONG TERM (Wednesday Night through Monday)...
Issued at 235 AM EDT Tue Apr 7 2015

The focus in the long term period is on thunderstorm chances/timing
Wednesday night through Friday.

The upper level pattern Wednesday night is expected to feature a
digging trough from the Rockies into the central Plains with
downstream ridging extending from the Gulf Coast through the
southern Great Lakes region. At the surface, a warm and moist air
mass characterized by dewpoints in the 60s will be in place thanks
to a developing surface low to our west. Stronger southerly flow
should make for a mild night with lows only falling into the mid
60s.

The focus for thunderstorm initiation Wednesday night is favored to
our west where the strengthening low-level jet impinges on an
east-west boundary across Illinois. These storms could then take an
east/southeast track across portions of the area. Strength/severity
a bit more uncertain as elevated instability wanes considerably
and effective shear is not as impressive but a few elevated stronger
storms would be possible. Kept POPs in the 30-50 percent range,
tapered highest to lowest from southern Indiana to southern Kentucky
respectively.

The main upper level trough will advance eastward Thursday as the
surface low deepens/lifts to Wisconsin by Thursday night. 07.00z
guidance remained overall similar to earlier runs in its
progression, bringing the cold front through the local area late
Thursday night into Friday morning. Scattered showers and
thunderstorms are possible ahead of the main system though coverage
isn't expected to be very high. Decaying strong thunderstorms look
to be approaching our western borders during the late evening, and
if enough elevated instability remains present, a marginal wind
threat exists. Overall, the system looks fairly progressive,
limiting the training heavy rainfall threat as well.

Ahead of the front, a very warm air mass will be in place. Depending
on how cloud cover fares, we'll be approaching 80 degrees in most
spots Thursday. A mild night would then set up with lows in the mid
60s to near 70 degrees.

Friday looks to be our transition day as the front sweeps across the
area. Will keep chance POPs in the morning to early afternoon hours,
especially east of I-65 before clearing conditions work in for the
evening. Seasonable, pleasant and mostly sunny conditions thanks to
surface high pressure expected Saturday into the first part of
Sunday. A model consensus approach gives highs in the mid to upper
60s Saturday and upper 60s to low 70s Sunday.

Increasing moisture and southerly return flow sets up Sunday night
into early next week as the surface high moves to our east. A slow
ramp up in POPs, still chance, will be advertised as deterministic
models show another system lifting through the central Plains to
lower Great Lakes. Seasonable to above seasonable temperatures look
reasonable at this time.

&&

.AVIATION (12Z TAF Update)...
Updated at 636 AM EDT Tue Apr 7 2015

Showers should be common through the morning hours, especially at
LEX and SDF, with some embedded thunder as well.  Ceilings will be
highly variable, but should prevail MVFR below fuel mins.  Expect
drier conditions this afternoon and tonight (though scattered
showers and storms will still be possible).  Ceilings should
gradually improve today as the wave that is sparking this morning's
convection moves off to the east.

BWG could see a few wind gusts into the teens this afternoon outside
of convection.

Another wave of convection may come in from the northwest late
tonight into Wednesday morning, though forecast confidence is not
high that far out in this weather regime.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........BJS
Short Term.....13
Long Term......ZT
Aviation.......13
Hazardous weather outlook, Apr 7, 3:37 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 AM EDT TUE APR 7 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-080745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
337 AM EDT TUE APR 7 2015 /237 AM CDT TUE APR 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. WHILE
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/ZBT

In the hours before

Local storm report, Apr 7, 8:30 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            DUBOIS                  38.45N 86.80W
04/07/2015                   DUBOIS             IN   911 CALL CENTER

            ROAD CLOSED DUE TO HIGH WATER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 8:32 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLOOD            1 N DUBOIS              38.46N 86.80W
04/07/2015                   DUBOIS             IN   911 CALL CENTER

            ROAD CLOSED DUE TO HIGH WATER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 8:36 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
836 AM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     FLASH FLOOD      3 SSE FRENCH LICK       38.50N 86.60W
04/07/2015                   ORANGE             IN   911 CALL CENTER

            COUNTY ROAD 375 S CLOSED DUE TO HIGH WATER.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 7, 8:37 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE APR 7 2015

INZ076>078-084-090>092-071305-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-ORANGE IN-SCOTT
IN-WASHINGTON IN-
837 AM EDT TUE APR 7 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...

AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ENGLISH...AND MOVING EAST
AT 55 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  NEW ALBANY...
  ENGLISH...
  FREDERICKSBURG AND HANCOCK CHAPEL...
  PALMYRA AND BRADFORD...
  MARTINSBURG AND GREENVILLE...
  STARLIGHT AND SCOTTSVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3862 8565 3827 8575 3829 8578 3828 8583
      3826 8584 3830 8663 3856 8660
TIME...MOT...LOC 1237Z 271DEG 50KT 3842 8631

SCHOETTMER
Special weather statement, Apr 7, 9:17 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 AM EDT TUE APR 7 2015

INZ084-090>092-071400-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-
917 AM EDT TUE APR 7 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
UP TO HALF INCH HAIL...AND 30 MPH WINDS OVER PARTS OF SOUTH-CENTRAL
INDIANA...

AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF NEW
ALBANY TO ENGLISH...AND MOVING EAST-SOUTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HAIL UP TO HALF INCH IN DIAMETER...AND GUSTY WINDS UP
TO 30 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  NEW ALBANY...
  CARWOOD AND STARLIGHT...
  BENNETTSVILLE AND WILSON...
  NAVILLETON AND MOBERLY...
  SPEED AND SAINT JOSEPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3845 8560 3824 8587 3824 8642 3830 8652
      3842 8605 3842 8600 3843 8599 3845 8591
TIME...MOT...LOC 1315Z 274DEG 28KT 3843 8593 3829 8636

TWF
Special weather statement, Apr 7, 9:40 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
940 AM EDT TUE APR 7 2015

INZ090>092-KYZ030-031-033-034-071425-
CLARK IN-FLOYD IN-HARRISON IN-HENRY KY-JEFFERSON KY-OLDHAM KY-SHELBY
KY-
940 AM EDT TUE APR 7 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...

AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
PROSPECT TO NEW ALBANY TO 8 MILES WEST OF CORYDON...AND MOVING EAST
AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  ST. MATTHEWS...
  SHIVELY...
  PROSPECT...
  LYNDON...
  LOUISVILLE...
  WATSON AND PRATHER...
  ROLLING HILLS AND RIVER BLUFF...
  HALLS LANDING AND OWEN...
  WESTPORT...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 133 AND 137.

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 7.

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 105 AND 123.

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3850 8518 3822 8535 3818 8589 3820 8630
      3821 8629 3826 8593 3848 8560
TIME...MOT...LOC 1340Z 275DEG 29KT 3846 8569 3826 8580
          3820 8624

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:51 AM EDTSpecial Weather StatementLMKOrange, Washington39 min
Apr 7, 8:03 AM EDTAreal Flood AdvisoryLMKDubois, Orange117 min
Apr 7, 8:33 AM EDTFlash Flood WarningLMKOrange, Washington117 min
Apr 7, 8:37 AM EDTSpecial Weather StatementLMKClark, Floyd, Orange28 min
Apr 7, 9:17 AM EDTSpecial Weather StatementLMKCrawford, Floyd43 min
Apr 7, 10:10 AM EDTAreal Flood AdvisoryLMKClark, Floyd2 hr
Apr 7, 10:33 AM EDTAreal Flood AdvisoryLMKClark, Crawford, Floyd, Harrison, Washington117 min
Apr 7, 10:57 AM EDTFlash Flood WarningLMKClark, Crawford, Floyd, Harrison, Washington3 hr
Apr 7, 3:24 PM EDTFlash Flood WarningLMKCrawford, Dubois, Orange3 hr
Apr 7, 3:53 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois32 min
Apr 7, 3:56 PM EDTSpecial Weather StatementLMKClark29 min
Apr 7, 4:04 PM EDTSevere Thunderstorm WarningLMKPerry21 min
Apr 7, 4:10 PM EDTSevere Thunderstorm WarningLMKCrawford, Perry30 min
Apr 7, 4:11 PM EDTFlash Flood WarningLMKClark, Crawford, Floyd, Harrison, Washington3 hr
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Perry24 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningLMKHarrison31 min
Apr 7, 4:34 PM EDTTornado WarningLMKCrawford, Harrison, Perry21 min
Apr 7, 4:37 PM EDTTornado WarningLMKHarrison18 min
Apr 7, 4:40 PM EDTFlash Flood WarningLMKClark3 hr
Apr 7, 4:56 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison29 min
Apr 7, 5:04 PM EDTSevere Thunderstorm WarningLMKHarrison31 min
Apr 7, 5:12 PM EDTSevere Thunderstorm WarningLMKClark28 min
Apr 7, 5:33 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison32 min
Apr 7, 7:38 PM EDTRiver Flood WarningLMKHarrison, Washington17 hr

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.